# SDR VTZA96220

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Baggage Bay
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6203 - IAD-MHT - DURING APPROACH, AN EMERGENCY WAS DECLARED DUE TO THE BAGGAGE POD SMOKE WARNING LIGHT ILLUMINATING.  A/C COMPLETED LANDING WITH NO FURTHER INCIDENTS.  FLT CREW EVACUATED CREW ON RUNWAY.  CREW, PASSENGERS AND FIRE DEPARTMENT NOTICED AN ELECTRICAL SMELL FROM THE COCKPIT/CABIN, BUT NO VISIBLE SMOKE.  FIRE DEPARTMENT DISCONNECTED BATTERIES AND A/C WAS TOWED TO THE GATE.  ON CALL MAINTENANCE INSPECTED ELECTRICAL BAY, PDU'S BATTERIES AND OPS CHECKED ALL ELECTRICAL SYSTEMS, RAN A/C.  COULD NOT FIND ANY PROBLEMS.  SENT IAD MECHANIC TO MHT.  CHECKED ALL SYSTEMS AGAIN AND REPLACED THE POD SMOKE DETECTOR AS A PRECAUTION.  A/C WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
